@ZipLine-- Sertraline can cause high blood pressure or low blood pressure. It affects different people differently. You ought to be careful, especially if you normally have high or low blood pressure. Make sure your doctor is aware of these issues and also mention any other medications you are taking.
I was on sertraline for a brief time and so was my mom. I used to experience low blood pressure from time to time during my treatment. Sometimes I would get dizzy, like I would faint. My mom, on the other hand, had to switch to a different medication within the first week because sertraline raised her blood pressure. She is already suffering from high blood pressure.
So everyone needs to be aware of these potential side effects. Not everyone reacts the same way to drugs. Some people don't have any side effects. Doctors may not be aware of all of the potential side effects, especially if the side effects uncommon and if doctors haven't had patients who experienced them.